# SDR AALA2018051749014

- Difficulty date: April 8, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 46,921 hours, 30,292 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53110871000
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION ON WINDSHIELD LEFT CONTINUITY FITTING AT LOWER ATTACHMENT AREA OF CENTER POST IN THE COCKPIT. REPLACED CONTINUITY FITTING IAWEA 279485.
